RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gabitov, Il'dar Ravil'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:432
Abstract pages:2455
Full texts:819
References:70

http://www.mathnet.ru/eng/person25891
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/220696

Publications in Math-Net.Ru
2007
1. A. I. Maimistov, I. R. Gabitov, A. O. Korotkevich, “Coherent propagation of an optical pulse in a Bragg plasmon grating”, Kvantovaya Elektronika, 37:6 (2007),  549–553  mathnet  elib [Quantum Electron., 37:6 (2007), 549–553  isi  scopus]
2001
2. M. Chertkov, I. R. Gabitov, I. Kolokolov, V. Lebedev, “Solitons in a disordered anisotropic optical medium”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:11 (2001),  608–611  mathnet; JETP Letters, 74:11 (2001), 535–538  scopus
3. M. Chertkov, I. Gabitov, I. Kolokolov, V. Lebedev, “Shedding and interaction of solitons in imperfect medium”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:7 (2001),  391–395  mathnet; JETP Letters, 74:7 (2001), 357–361  scopus
1985
4. I. R. Gabitov, V. E. Zakharov, A. V. Mikhailov, “Maxwell–Bloch equation and the inverse scattering method”, TMF, 63:1 (1985),  11–31  mathnet  mathscinet; Theoret. and Math. Phys., 63:1 (1985), 328–343  isi

2013
5. A. F. Andreev, I. R. Gabitov, V. E. Zakharov, S. V. Iordanskii, E. I. Kats, I. V. Kolokolov, S. E. Korshunov, M. R. Trunin, G. E. Fal'kovich, M. V. Feigel'man, D. E. Khmel'nitskii, G. M. Eliashberg, “Vladimir Valentinovich Lebedev (on his 60th birthday)”, UFN, 183:6 (2013),  669–670  mathnet  elib; Phys. Usp., 56:6 (2013), 637–638  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021